English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2348086      Online Users : 37
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51861

Title: On the spurious eigensolutions for the real-part boundary element method
Authors: J. T. Chen
J. W. Lee
Y. C. Cheng
Contributors: 國立臺灣海洋大學:河海工程學系
Keywords: Spurious eigenvalues
Date: 2009-03
Issue Date: 2019-01-02T07:24:42Z
Publisher: Engineering Analysis with Boundary Elements
Abstract: Abstract: In this paper, the eigensolutions are derived by using seven determinants of the direct-searching approach. Seven determinants include the complex valued, real and imaginary parts of determinant using the complex-valued kernel as well as the determinant by using the real-part, and imaginary-part kernels and the multiple reciprocity method (MRM). It is found that spurious eigensolutions of the real-part BEM match well with those of the MRM for the one-dimensional case. To satisfy the time-domain causal constraint, it is found that the real-part and imaginary-part kernels are not fully independent but are governed by the Hilbert transform. The idea of the combined Helmholtz exterior integral equation formulation method (CHEEF) in conjunction with the singular value decomposition (SVD) technique can be applied to suppress the occurrence of spurious eigenvalues. Updating terms and updating documents are employed to extract out the true and spurious eigenvalues. Possible failure CHEEF points are also examined. Also, the SVD structure of four influence matrices are examined. It is found that true and spurious eigenvectors are imbedded in the right and left unitary vectors in the SVD. Two- and three-dimensional cases are straightforward to be extended. The Hilbert transform pair for real and imaginary kernels was also examined.
Relation: 33(3) pp.342-355
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51861
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback